Некоторые обобщения теорем вложения
Fundamenta Mathematicae, Tome 47 (1959) no. 3, pp. 277-324
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_47_3_277_324,
author = {{\CYRS}. {\CYRS}{\cyro}{\cyrb}{\cyro}{\cyrl}{\cyre}{\cyrv}},
title = {{\CYRN}{\cyre}{\cyrk}{\cyro}{\cyrt}{\cyro}{\cyrr}{\cyrery}{\cyre} {\cyro}{\cyrb}{\cyro}{\cyrb}{\cyrshch}{\cyre}{\cyrn}{\cyri}{\cyrya} {\cyrt}{\cyre}{\cyro}{\cyrr}{\cyre}{\cyrm} {\cyrv}{\cyrl}{\cyro}{\cyrzh}{\cyre}{\cyrn}{\cyri}{\cyrya}},
journal = {Fundamenta Mathematicae},
pages = {277--324},
year = {1959},
volume = {47},
number = {3},
doi = {10.4064/fm-47-3-277-324},
language = {ru},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-47-3-277-324/}
}
С. Соболев. Некоторые обобщения теорем вложения. Fundamenta Mathematicae, Tome 47 (1959) no. 3, pp. 277-324. doi: 10.4064/fm-47-3-277-324
Cité par Sources :